sexologist-icon
Hormonal issues
What are the side effects of leaving ovral l ? How do I stop taking it? I believe that it is making me put on weight and I have experienced blood clotting on two occasions during which I was not on my period.
95 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

It's a synthetic  hormone which creates  further problems  in your  endocrine  system. If you  really want to know  the root cause of your problem and heal, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, Ovral L is a hormonal Contraceptive pill normally also used for menstrual regularisation. You should not leave in between. Please complete the 21 day course. For a girl of your age, normally we prescribe a 3 month course after which we stop. Please contact your gynaecologist about how many months to continue. If you are having heavy bleeding with clots, get a sonography pelvis done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.